General Bieberbach inequality

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)493-495
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume78
Issue numberNOV
StatePublished - 1975

Cite this

General Bieberbach inequality. / Lutwak, E.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 78, No. NOV, 1975, p. 493-495.

Research output: Contribution to journalArticle

@article{cbbec29e62f948d8a7ff8a5f383f5cf4,
title = "General Bieberbach inequality",
author = "E Lutwak",
year = "1975",
language = "English",
volume = "78",
pages = "493--495",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "NOV",

}

TY - JOUR

T1 - General Bieberbach inequality

AU - Lutwak, E

PY - 1975

Y1 - 1975

M3 - Article

VL - 78

SP - 493

EP - 495

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - NOV

ER -